My poor boyfriend has been sick ever since October when we were both hit with the flu. He has lost fifteen pounds, now weighing a mere 130 pounds for an 18 year old, and I'm beside myself with worry. He went to the doctor and was told that he had Ulcers, but I'm not sure if that is the case. He has extreme fatigue, nausea but no vomitting, and he is continually complaining about pains in his stomach, and aches all over his body. He is so skinny now I can hardly bare to see him suffer anymore. The doctor gave his Zantac 150, but it doesnt seem to help. Please, if anyone knows what this could be please get back to me.
Your b/f should go and see another doctor and get their opinion. There could be something more seriously wrong with him that the other doctor missed. Or it could be that the Zantac 150 is just not the medication that works for him for his ulcers - he might need a stronger medication.
I can't believe they have not ordered an upper GI endoscopy for him. What kind of doctors ignore that kind of weight loss. I have ulcers and they don't cause that extreme loss. Is he taking Advil or Ibuprofen for pain. I developed severe bleeding stomach ulcers and needed IV blood transfusions to save my life. Has anyone examined his stool for blood. I don't want to alarm you, but have they ruled out cancer? Find a doctor that will treat him now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.